Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Painful bumps in the vagina. Vinegar test tried. Taken gardisil shot. Treated for yeast infection. Chances of HPV ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
I have small red/ white tube like bumps on the inside of my labia. Starting by my clitoris and go down the side to the vaginal openeing. I feel pinching pain in my labia but not directly where the bumps are.. My labia now feels dry and I feel a friction type pain when I walk. They told me to use an over the counter topical vaginal cream. I also tried the vinegar test and the skin turned a whitish purple but when I went to the clinic the other day she told me everything looked normal. Do you think I have HPV? I had the gardisil shot and havent had sex in months!
Posted Tue, 8 May 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Mohammed Tauseef 4 hours later
Hi,

Thank you for posting the query.

I would like to know few more things which would help me in suggesting you better:

1.) Since how long do you have them?

2.) Are they tender or painful?

3.) Have you had Unprotected sex with a stranger or a person whose sexual history you don't know?

4.) Do you get Fever?

Your history most probably suggests it to be Bartholin's cysts. Normally the Bartholin's glands are located on each side of the vaginal opening. They secrete fluid that helps lubricate the vagina. Sometimes the gland openings become obstructed, causing fluid to build up into the gland, resulting in a painless swelling called a Bartholin cyst.

Don't worry as it is a common condition as there is nothing to be concerned about as most of the time, home treatment is all which is required if the cysts are not infected. If it is infected and filled with pus (abscess), you will require surgical drainage along with a course of antibiotics.

Kindly get yourself examined by a Gynecologist so that he/she may examine you and rule out other causes by running few tests like,

1.) BloodWork.
2.) Pelvic Examination.
3.) Secretion sample analysis.

Once confirmed, you will be treated accordingly.

Follow these lifestyle modifications:

1.) Perform sitz bath daily, soaking in a tub filled with a few liters of warm water several times a day for three or four days causes the cyst to rupture and drain on its own.

2.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.

3.) Practice safe sex.

4.) Stick to your treatment plan and go for regular follow up.

Hope I have answered your query, I will be available to answer your follow up queries.

Wish you Good Health.

Take Care.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Follow-up: Painful bumps in the vagina. Vinegar test tried. Taken gardisil shot. Treated for yeast infection. Chances of HPV ? 47 hours later
No I do not have any fever and they just appeared about two weeks ago after I was told I had a yeast infection. I took two diflucan pills. But I still feel a raw dry feeling. They only thing that feels tender is when I walk. Its almost like a rubbing sensation. The skin to the right of my clitoris now feels almost dry.
 
 
Answered by Dr. Mohammed Tauseef 7 minutes later
Hi,

Thank you for writing back to me.

Your follow up history suggests the same, that is it might be Bartholin's cyst. As I said earlier, get yourself examined by a Gynecologist so that she may evaluate you completely and run few tests to rule out other conditions with similar symptoms.

Follow the advice which I had given, stick to your treatment plan and go for regular follow up.

Wishing you Good Health once again.

Take Care.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor